Modelling Strategies for Repeated Multiple Response Data
Article first published online: 28 AUG 2013
© 2013 The Authors. International Statistical Review © 2013 International Statistical Institute
International Statistical Review
Volume 81, Issue 2, pages 230–248, August 2013
How to Cite
Suesse, T. and Liu, I. (2013), Modelling Strategies for Repeated Multiple Response Data. International Statistical Review, 81: 230–248. doi: 10.1111/insr.12015
- Issue published online: 28 AUG 2013
- Article first published online: 28 AUG 2013
- Manuscript Accepted: 10 JAN 2013
- Manuscript Revised: 9 JAN 2013
- Manuscript Received: 9 JUN 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!